@article{THSP_2007_13_4_a11,
author = {Oleksander Ponomarenko and Yuriy Perun},
title = {Spectral analysis of multivariate stationary random functions on some massive groups},
journal = {Teori\^a slu\v{c}ajnyh processov},
pages = {177--182},
year = {2007},
volume = {13},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/THSP_2007_13_4_a11/}
}
TY - JOUR AU - Oleksander Ponomarenko AU - Yuriy Perun TI - Spectral analysis of multivariate stationary random functions on some massive groups JO - Teoriâ slučajnyh processov PY - 2007 SP - 177 EP - 182 VL - 13 IS - 4 UR - http://geodesic.mathdoc.fr/item/THSP_2007_13_4_a11/ LA - en ID - THSP_2007_13_4_a11 ER -
Oleksander Ponomarenko; Yuriy Perun. Spectral analysis of multivariate stationary random functions on some massive groups. Teoriâ slučajnyh processov, Tome 13 (2007) no. 4, pp. 177-182. http://geodesic.mathdoc.fr/item/THSP_2007_13_4_a11/
[1] A. I. Ponomarenko, Stochastic problems of optimization, Kiev University Press, Kiev, 1980 (Russian)
[2] Y. Kakihara, Multidimensional second order stochastic processes, World Scientific, Singapore, New Jersey, London, Hong Kong, 1997
[3] O. I. Ponomarenko, “To spectral theory of infinite-dimensional homogeneous in wide sense random fields on groups”, Vysnik of Kiev Univ.,sec.math. and mech., 1969, no. 11, 144–121
[4] L. Außenhofer, Contributions to the Duality theory on Topological groups and to the Theory of nuclear groups, Diss. Math., 1999, 389 pp.
[5] L. Außenhofer, “A survey on nuclear groups”, Nuclear groups and Lie groups, Heldermann Verlag Lemgo, 2001, 1–30
[6] W. Banaszczyk, Additive Subgroups of Topological Vector Space, Lecture Notes in Math., 1466, Springer Verlag, Berlin, 1991
[7] H. Glöckner, “Positive definite functions on infinite-dimensional convex cones”, Mem. of AMS, 166:789 (2003)
[8] O. I. Ponomarenko, “Random linear functionals of Second Order I”, Theory Probab. and Math. Stat., 1997, no. 54, 145–154
[9] O. I. Ponomarenko, “Integral representation of random functions with values in locally convex spaces”, Theory Probab. and Math. Stat., 1992, no. 46, 132–141